MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SET, BP, CUFF, BLD, PVC, 2T, LG ADL

Medline Industries, LP MEDLINE; SET, BP, CUFF, BLD, PVC, 2T, LG ADL
Catalog Number MDS91423
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the adult large (mds91423, lot: 65123110001) was put into service on 3/13/2024 and now has a hole in the bladder, requiring it to be taken out of service.
 
Additional Manufacturer Narrative
The customer reported that the adult large was put into service on 3/13/2024 and now has a hole in the bladder, requiring it to be taken out of service.Medline received one double tube inflation cuff in used condition and, upon visual inspection, confirmed that the cuff had a tear located where the tubing connects to the bladder, causing an air leak.The complaint was confirmed; per vendor, the complaint could not be confirmed based on dhr and inspection record review.Cause was documented as cannot determine cause with received sample, although the investigation stated the issue shown was most likely caused due to excessive bending around that area; this would prevent the cuff from inflating/deflating correctly, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SET, BP, CUFF, BLD, PVC, 2T, LG ADL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50755972
Report Number1417592-2026-39501
Device Sequence Number15763248
Product Code DXQ
UDI-Device Identifier10080196717613
UDI-Public10080196717613
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS91423
Device Lot Number65123110001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/07/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown